Academic Journals Database
Disseminating quality controlled scientific knowledge

Journal of Mathematics Research

ISSN: 1916--9795
Publisher: Canadian Center of Science and Education


ADD TO MY LIST
 
Analysis of a Coupled Darcy Multiple Scale Flow Model Under Geometric Perturbations of the Interface

Author(s): Fernando Alberto Morales
Volume: 5
Issue: 4
Year: 2013
On Complex Contact Similarity Manifolds

Author(s): Yoshinobu Kamishima | Akira Tanaka
Volume: 5
Issue: 4
Year: 2013
New F Expansion Method and Its Applications to Modified KdV Equation

Author(s): Mohammad Ali Bashir | Lama Al Hakim
Volume: 5
Issue: 4
Year: 2013
Fuzzy Anti-n-Continuous and n-Bounded Linear Operators

Author(s): Bokka Surender Reddy | M Srinivas
Volume: 5
Issue: 4
Year: 2013
Improving Frenet's Frame Using Bishop's Frame

Author(s): Daniel Carroll | Emek Kose | Ivan Sterling
Volume: 5
Issue: 4
Year: 2013
On Positive Integer Powers of Toeplitz Matrices

Author(s): Honglin Wu
Volume: 5
Issue: 4
Year: 2013
A NBEM for the Time-Dependent Anisotropic Problem in an Exterior Elliptic Domain

Author(s): Qing Chen | Dan Feng | Baoqing Liu | Qikui Du
Volume: 5
Issue: 4
Year: 2013
A Two-Layered Suspension Blood Flow Through a Composite Stenosis

Author(s): Alana Rowena Sankar | Sreedhara Rao Gunakala | Donna M. G. Comissiong
Volume: 5
Issue: 4
Year: 2013
Minimal Algorithms for Lipschitz Monoids and Vahlen Monoids

Author(s): Jacques Helmstetter
Volume: 5
Issue: 4
Year: 2013
On $(2,t)$-Choosability of Triangle-Free Graphs

Author(s): Wongsakorn Charoenpanitseri
Volume: 5
Issue: 3
Year: 2013
Oscillatory Quadratures Based on the Tau Method

Author(s): Mohamed K. El Daou
Volume: 5
Issue: 3
Year: 2013
A Method to Construct Sets of Commuting Matrices

Author(s): Edgar Pereira | Cecilia Rosa
Volume: 5
Issue: 3
Year: 2013
An Extention of the Hadamard-Type Inequality for a Convex Function Defined on Modulus of Complex Integral Functions

Author(s): Md Mainul Islam | A.N.M. Rezaul Karim
Volume: 5
Issue: 3
Year: 2013
An Extension of the Hadamard-Type Inequality for a Convex Function Defined on Modulus of Complex Integral Functions

Author(s): Md Mainul Islam | A.N.M. Rezaul Karim
Volume: 5
Issue: 3
Year: 2013
Financial Derivative Uncertainty Claim Pricing Using Meixner Distribution Skewed Operators

Author(s): Godswill U. Achi | J. U. Okafor | Ogwo Obiageri | Solomon Okechukwu
Volume: 5
Issue: 3
Year: 2013
Shock-Formation Down a Non-Uniform Tube in Two Phase Flow

Author(s): Kanti Pandey | Preeti Verma
Volume: 5
Issue: 3
Year: 2013
Regularity of Weakly Subelliptic F-Harmonic Maps

Author(s): Zhen-Rong Zhou
Volume: 5
Issue: 3
Year: 2013
On the Influence of Radiation and Heat Transfer on an Unstea MHD Non-Newtonian Fluid Flow with Slip in a Porous Medium

Author(s): Gbadeyan Jacob Abiodun | Moses Sunday Dada
Volume: 5
Issue: 3
Year: 2013
Perturbation on Polynomials

Author(s): Ismaila Diouf | Babacar Diakhate | Abdoul O. Watt
Volume: 5
Issue: 3
Year: 2013
Superadditivity and Subadditivity in Fair Division

Author(s): Rishi S. Mirchandani
Volume: 5
Issue: 3
Year: 2013
Ideal Limit Theorems and Their Equivalence in $(ell)$-Group Setting

Author(s): Antonio Boccuto | Xenofon Dimitriou
Volume: 5
Issue: 2
Year: 2013
Gromov Hyperbolicity, Teichm"{u}ller Space and Bers Boundary

Author(s): Abdelhadi Belkhirat | Khaled Batainah
Volume: 5
Issue: 2
Year: 2013
Multipoint Boundary Value Problem for the Adjoint Equation and Its Green's Function

Author(s): Kazbek A. Khasseinov
Volume: 5
Issue: 2
Year: 2013
Product of Several Two-Level Toeplitz Operators

Author(s): Selcuk Koyuncu | Kevin R. Bowman
Volume: 5
Issue: 2
Year: 2013
On Dihedral Angles of a Simplex

Author(s): H. Maehara
Volume: 5
Issue: 2
Year: 2013
MTL Algebra of Fractions and Maximal MTL Algebra of Quotients

Author(s): Dana Piciu | Antoneta Jeflea | Justin Paralescu
Volume: 5
Issue: 2
Year: 2013
On the Dynamic Regulation of a Non Linear Model Fish Population

Author(s): Aboudramane Guiro | Abderrahman Iggidr | Diene Ngom
Volume: 5
Issue: 2
Year: 2013
On n-Paranormal Operators

Author(s): Muneo Cho | Schoichi Ota
Volume: 5
Issue: 2
Year: 2013
Gromov Hyperbolicity, Teichm"{u}ller Space & Bers Boundary

Author(s): Abdelhadi Belkhirat | Khaled Batainah
Volume: 5
Issue: 2
Year: 2013
A Constrained Investment Policy for Defined -- Contribution Pension Fund Management

Author(s): Godswill U. Achi | Okafor J. U.
Volume: 5
Issue: 2
Year: 2013
Simultaneous Inversion for Space-Dependent Diffusion Coefficient and Source Magnitude in the Time Fractional Diffusion Equation

Author(s): Dali Zhang | Gongsheng Li | Xianzheng Jia | Huiling Li
Volume: 5
Issue: 2
Year: 2013
Computation of Square and Cube Roots of $p$-Adic Numbers via Newton-Raphson Method

Author(s): Paul Samuel Ignacio | Joel Addawe | Wilfredo Alangui | Job Nable
Volume: 5
Issue: 2
Year: 2013
Hyers-Ulam Stability for Mackey-Glass and Lasota Differential Equations

Author(s): Maher Nazmi Qarawani
Volume: 5
Issue: 1
Year: 2013
Direct Block Predictor-Corrector Method for the Solution of General Fourth Order Odes

Author(s): Bola Titilayo Olabode | Alabi T. J.
Volume: 5
Issue: 1
Year: 2013
Note on the Rademacher-Walsh Polynomial Basis Functions

Author(s): Hamse Y. Mussa | Jonathan D. Tyzack | Robert C. Glen
Volume: 5
Issue: 1
Year: 2013
The Generalized Horizontal Linear Complementarity Problem

Author(s): Aniekan A. Ebiefung | Bidushi J. Chakraborty
Volume: 5
Issue: 1
Year: 2013
On the Determination of Cycles and Randomness of Sunspot Series Using the Periodogram

Author(s): Iberedem Aniefiok Iwok
Volume: 5
Issue: 1
Year: 2013
The Aitchison and Aitken Kernel Function Revisited

Author(s): Hamse Y. Mussa
Volume: 5
Issue: 1
Year: 2013
A Complete Geometric Representation of Four-Player Weighted Voting Systems

Author(s): Zhengjia Jiang
Volume: 5
Issue: 1
Year: 2013
Simulation Approach to State Estimation of Complex Systems

Author(s): Mark Pinsky
Volume: 5
Issue: 1
Year: 2013
On $FGS$-Modules

Author(s): Alhousseynou BA | Oumar Diankha
Volume: 5
Issue: 1
Year: 2013
Sampling a Survival and Conditional Class of Archimedean Processes

Author(s): Barro Diakarya
Volume: 5
Issue: 1
Year: 2013
Representation of Functions by Walsh's Series with Monotone Coefficients

Author(s): Razmik Melikbekyan
Volume: 5
Issue: 1
Year: 2013
RPA Switzerland

Robotic Process Automation Switzerland

    

Tango Jona
Tangokurs Rapperswil-Jona